# SDR AWXA9900019

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070089202
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LT AND RT FLOOR TRACK DUMMY RAILS AT STATION Y254, FRAMES FR16 TO FR20 WERE CORRODED BEYOND SRM LIMITS.  DUMMY RAILS REPLACED PER SRM 51-54-00.
